EconPapers    
Economics at your fingertips  
 

A computationally simple heteroskedasticity and serial correlation robust standard error for the linear regression model

Jeffrey Wooldridge

Economics Letters, 1989, vol. 31, issue 3, 239-243

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(89)90007-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:31:y:1989:i:3:p:239-243

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:31:y:1989:i:3:p:239-243